# SDR 99ZZZX4378

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1125K
- Make and model: Israel 1125
- Aircraft serial: 035
- System (JASC): 3250 · Landing Gear Steering System
- Part: Drive Spider
- Part number: 22470000019
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,864 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROA, FLT CREW EXPERIENCED SEVERE VIB'S FROM NLG.  ACFT STOPPED IN THE NORMAL MANNER AND ALL TAXI AND STEERING INPUTS NORMAL.  UPON INSP OF NLG, NOTED LT NLG WHEEL DRIVE SPIDER, PN 2247.0000.019, CRACKED COMPLETELY THRU ALONG ITS LONGITUDINAL AXIS.  PINCH BOLT NUT, AN310-5, WAS BACKED OFF APPROX THE THICKNESS OF THE NUT ITSELF WITH THE COTTER PIN SHEARED.  VISUAL INSP OF TORSION DRIVE AXLE ALLOWING KEYED DRIVE AXLE TO ROTATE WITHIN WHEEL DRIVE SPIDER.  WHEN THIS OCCURRED, THE KEY, PN 2247.09000.020, CONTAINED WITHIN THE WHEEL DRIVE SPIDER, RODE UP AND OUT OF THE TORSION DRIVE AXLE KEYWAY SHEARING KEY'S ATTACHMENT SCREW, MS24693C51, EXERTING FORCE ON THE WHEEL DRIVE SPIDER TO SEVER ONE LEG OF ASSY.
